Solutions globales du système intégro-différentiel non linéaire de Liouville–Boltzmann–Poisson et l'équation spectrale

Volume 106 / 2006

M'hamed Kesri Colloquium Mathematicum 106 (2006), 265-281 MSC: 45K05, 76P05, 70H33, 42B10, 85A05. DOI: 10.4064/cm106-2-7

Abstract

We prove some properties of solutions for the canonical equation of star clusters obtained using the same ideas as in Talpaert's works. Using these properties, we deduce the main result of the paper: in the case of spherical symmetry, if a stationary solution exists, then the total mass of the cluster is infinite.

Authors

  • M'hamed KesriFaculté des mathématiques
    Université U.S.T.H.B.
    B.P. 32 El-Alia, Bab-Ezzouar
    16111 Alger, Algérie
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image